EconPapers    
Economics at your fingertips  
 

The Solution of Systems of Piecewise Linear Equations

B. Curtis Eaves and Herbert Scarf

No 390, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Pages: 67 pages
Date: 1975
Note: CFP 434.
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Published in Mathematics of Operations Research (February 1976), 1(1): 1-27

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d03/d0390.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:390

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:390